MathSciNet Relay Station
MathSciNet bibliographic data
MR2154962 37N25 (34C28 37D45 37G15 92D25)
Ginoux, Jean-Marc; Rossetto, Bruno; Jamet, Jean-Louis Chaos in a three-dimensional Volterra-Gause model of predator-prey type. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 5, 1689–1708.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement